# SDR SIMA20130215007

- Difficulty date: February 15, 2013
- Submitted: February 25, 2013
- Operation: Air carrier
- Aircraft: N631AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145139
- Aircraft time: 32,811 hours, 32,811 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Roller
- Condition: Out Of Adjust
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION,  FOUND MAIN CABIN DOOR DIFFICULT TO OPEN.   FOUND FWD UPPER MAIN DOOR ROLLER TO BE OUT OF ADJUSTMENT, ADJUSTED IAW AMM 52-18-00-820-805-A. PERFORMED LOAD TEST OF MAIN PASSENGER DOOR FOUND TO OPEN WITH 30LB OF FORCE,  CHECKED GOOD IAW AMM 52-18-00-820-801-A.  AIRCRAFT RETURNED TO SERVICE.
